MathSciNet Relay Station
MathSciNet bibliographic data
MR1646313 (99i:57025) 57M50
Cooper, Daryl The volume of a closed hyperbolic $3$-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group. Proc. Amer. Math. Soc. 127 (1999), no. 3, 941–942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement